MathSciNet Relay Station
MathSciNet bibliographic data
MR684636 (84g:42017) 42B25
Christ, Michael; Fefferman, Robert A note on weighted norm inequalities for the Hardy-Littlewood maximal operator. Proc. Amer. Math. Soc. 87 (1983), no. 3, 447–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement